MathSciNet Relay Station
MathSciNet bibliographic data
MR1630914 14G40 (11G30 14D20 14G25)
Gasbarri, Carlo Hauteurs canoniques sur l'espace de modules des fibrés stables sur une courbe algébrique. (French) [Canonical heights on the moduli space of stable bundles over an algebraic curve] Bull. Soc. Math. France 125 (1997), no. 4, 457–491.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement